| Catalog Number |
102050428S |
| Medical Device Problem Code |
Compatibility Problem (2960)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that patient underwent a posterior cervical decompression and fusion(th1) for opll on (b)(6) 2026.During the surgery, with the navigation driver, navigation sleeve, and sri head holding sleeve assembled, it was difficult to insert the screw straight.Insertion under the navigation system was abandoned and a standard screwdriver was used.After confirming the misalignment with an o-arm, the screw was reinserted.[occurrence] the insertion method and size were confirmed preoperatively, and the screw was selected for th1.After deployment, the navigation antenna was installed and an o-arm image was taken.After creating the screw path with th1, the screw was attached to the navigation driver, but due to poor fit, it took time, and insertion under the navigation system was abandoned.After inserting with a standard screwdriver, the screw was reinserted after confirming the misalignment with an o-arm.The tab on the left side did not break, but the standard screw was unsealed and reinserted.[response] the right-side reduction screw was reinserted under the navigation system after breaking the tab.The tab on the left side did not break, so a standard screw was used and inserted under the navigation system.The final o-arm image showed good positioning, and the surgery was completed successfully within 30mins of delay.[final result] the operation was successful and the screws were positioned correctly.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: investigation summary an analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition; therefore it has been determined that no corrective and preventive action is required at this time.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.Device history lot a dhr evaluation was performed for the finished device product code: 102050428s lot number: 336220 it was electronically reviewed and no nonconformances / manufacturing irregularities were identified during the manufacturing process.The product was released on: 21.02.2022 manufacturing site: jabil le locle.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.